Alert archive / Michigan / Flash Flood Warnings in 2004

Flash Flood Warning 4, NWS Detroit, MI

June 9, 20044 counties in Michigan

NWS Detroit, MI issued this flash flood warning at Jun 9, 2004, 4:25 PM EDT for 4 counties in Michigan. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2004, 4:25 PM EDT (20:25 UTC)
Expired
Jun 9, 2004, 6:15 PM EDT
In force
110 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

Counties Genesee County, MI, Lapeer County, MI, Saginaw County, MI, Tuscola County, MI

The radar

The Detroit radar (KDTX), 64 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2004-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1547 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2004-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1547 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
972 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDTX 092026
FFWDTX
MIC049-087-145-157-092215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
425 PM EDT WED JUN 9 2004

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GENESEE COUNTY IN SOUTHEAST MICHIGAN
  LAPEER COUNTY IN SOUTHEAST MICHIGAN
  SAGINAW COUNTY IN SOUTHEAST MICHIGAN
  TUSCOLA COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 615 PM EDT

* AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LINE OF THUNDERSTORMS FROM SAGINAW COUNTY ON WEST MOVING EAST AT 
  30 MPH.  

THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING UP TO TWO INCHES OF 
RAIN.  THIS ON TOP OF 2 TO 4 INCHES OF RAIN THAT HAVE ALREADY FALLEN 
BETWEEN 1 PM AND 4 PM WILL LIKELY LEAD TO FLASH FLOODING.

SOME CITIES AND TOWNS THAT WILL BE AFFECTED BY THE HEAVY RAINFALL
INCLUDE...ST. CHARLES...CHESANING...BIRCH RUN...CLIO...FRANKENMUTH...
VASSAR...MILLINGTON

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 4335 8442 4314 8439 4313 8391 4307 8388
      4315 8303 4326 8308 4339 8314

$$

DRC
2 follow-up statements
000 
WGUS73 KDTX 092127
FFSDTX
MIC049-087-145-157-092215-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
528 PM EDT WED JUN 9 2004

...A FLASH FLOOD WARNING CONTINUES UNTIL 615 PM EDT FOR TUSCOLA...
GENESEE...LAPEER AND SAGINAW COUNTIES...

AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF NORTH
BRANCH TO CHESANING...OR ALONG A LINE EXTENDING FROM LAPEER TO 15
MILES NORTH OF OWOSSO...MOVING EAST AT 35 MPH.

THESE THUNDERSTORMS HAVE BEEN WEAKENING BUT ARE STILL CAPABLE OF 
PRODUCING AROUND AN INCH OF RAINFALL IN AN HOUR.  THIS ON TOP OF 
RAINFALL THIS AFTERNOON COULD PRODUCE FLASH FLOODING OF SMALL CREEKS 
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS 
AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW 
LYING AREAS ARE SUBJECT TO FLASH FLOODING.

LAT...LON 4335 8442 4314 8439 4313 8391 4307 8388
      4315 8303 4326 8308 4339 8314

$$

DRC
000 
WGUS73 KDTX 092147
FFSDTX
MIC049-087-145-157-092215-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
543 PM EDT WED JUN 9 2004

...THE FLASH FLOOD WARNING FOR TUSCOLA...GENESEE...LAPEER AND SAGINAW
COUNTIES IS CANCELLED...

THUNDERSTORMS THAT WERE MOVING OVER THESE AREAS THAT RECEIVED HEAVY 
RAINFALL THIS AFTERNOON HAVE WEAKENED AND NO LONGER POSE A FLASH 
FLOOD THREAT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE THIS EVENING AND 
TONIGHT.  HEAVY RAINFALL IS STILL POSSIBLE WITH THUNDERSTORMS AND 
FLOODING MAY STILL BE A CONCERN.


LAT...LON 4335 8442 4314 8439 4313 8391 4307 8388
      4315 8303 4326 8308 4339 8314

$$

DRC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:15 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 9, 3:15 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
315 PM EDT WED JUN 9 2004

.DISCUSSION...

MAX TEMPERATURES AROUND 90 DEGREES WITH DEW POINTS IN THE LOWER 70S
HAS LED TO A VERY UNSTABLE AIRMASS OVER SOUTHEAST MICHIGAN THIS
AFTERNOON...AS CAPES CLIMBED TO AROUND 4000 J/KG

COLD FRONT SLOWLY PUSHING SOUTH THROUGH THE CWA CONTINUES TO TRIGGER
NUMEROUS STRONG TO SEVERE THUNDERSTORMS. WILL HAVE TO CONTEND WITH
THUNDERSTORMS AT LEAST INTO THE EVENING HOURS BEFORE THE PEAK
DAYTIME HEATING/INSTABILITY SUBSIDES.

THE BIG QUESTION TONIGHT AND BEYOND...IS JUST HOW FAR SOUTH WILL THE
FRONTAL BOUNDARY SINK....AS A LARGE HIGH BUILDS INTO THE NORTHERN
LAKES FROM ONTARIO.

GFS/ETA IN DECENT AGREEMENT WITH THE FRONTAL POSITION THROUGH 60
HOURS...WITH THE ETA TRANSITIONING TO A FARTHER NORTH POSITION
BEYOND 60 HOURS. UNFORTUNATELY...LARGE RIDGE OVER THE SOUTHEAST
CONUS WILL CONTINUE TO PUMP ABUNDANT MOISTURE (PW VALUES 1.85 TO 2
INCHES) INTO THE NORTHERN OHIO VALLEY. WITH THE POTENTIAL OF A
COUPLE OF BOUTS OF SHOWERS AND THUNDERSTORMS...COULD SEE FLOODING
PROBLEMS RETURN TO THE SOUTHERN THIRD OF THE CWA (IN THE VICINITY OF
THE FRONT). RIGHT NOW...BANKING ON THE FRONT REMAINING JUST FAR
ENOUGH SOUTH NOT TO CAUSE TOO MANY PROBLEMS...AND WILL ONLY BE
CARRYING CHANCE POPS THURSDAY THROUGH SATURDAY. BOTH CANADIAN/UKMET
IMPLYING THE WARM FRONT BECOMING ACTIVE THURSDAY NIGHT AS SHORTWAVE
TRACKS THROUGH THE LOWER GREAT LAKES. WILL HAVE TO WATCH THIS
SITUATION CLOSELY.

.EXTENDED...

MODEL AGREEMENT IS QUITE GOOD ON THE LARGE SCALE PATTERN HEADING
INTO SUNDAY. THE UPPER AIR PATTERN WILL BE ANCHORED BY TROFS IN THE
GULF OF ALASKA AND OVER THE NORTH ATLANTIC. THE SHORT WAVE OVER THE
CENTRAL STATES WILL HELP THE NORTH ATLANTIC LONG WAVE TROF
RETROGRADE OVER THE GREAT LAKES HEADING INTO NEXT WEEK, AND WILL
KEEP THE PRECIPITATION PATTERN UNSETTLED BUT WITH TEMPERATURES RIGHT
AROUND NORMAL.

THE CENTRAL U.S. SHORT WAVE WILL BRING A FRONTAL SYSTEM INTO SE
MICHIGAN ON SUNDAY AND MONDAY WITH AT LEAST SCATTERED AREAL COVERAGE
OF SHOWERS AND STORMS. OUR TUESDAY FORECAST IS CURRENTLY DRY AND
THAT LOOKS GOOD. THE MODELS HAVE BEEN LOCKING ON TO THE SOLUTION FOR
MONDAY OVER THE LAST FEW RUNS, WHICH ADDS SOME CONFIDENCE ON THE
TIMING FOR TUESDAY. BY WEDNESDAY THE GFS SHOWS A SHORT WAVE MAKING
IT INTO THE GREAT LAKES FROM CENTRAL CANADA WITH OUR NEXT CHANCE OF
RAIN. THERE IS QUITE A BIT OF SPREAD IN THE GFS ENSEMBLE, AS WE
EXPECT FOR A SHORT WAVE FEATURE AT THAT TIME PERIOD, AND MOST OF THE
MEMBERS ARE WEAKER AND FARTHER NORTH THAN THE OPS GFS. WITH THIS IN
MIND, WELL START WITH A DRY FORECAST FOR WEDNESDAY.

BT

&&

.DTX WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH 414 IN
EFFECT UNTIL 6 PM FOR ALL OF SOUTHEAST MICHIGAN.

&&

SF

EXPERIMENTAL GRAPHICAL FORECASTS ARE AVAILABLE ONLINE AT
HTTP://WWW.CRH.NOAA.GOV/DTX  (ALL LOWER CASE)
Hazardous weather outlook, Jun 9, 10:57 AM EDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTHEAST MICHIGAN
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1057 AM EDT WED JUN 9 2004

MIZ047>049-053>055-101200-
BAY-HURON-MIDLAND-SAGINAW-SANILAC-TUSCOLA-
1057 AM EDT WED JUN 9 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TRI-CITIES AND THUMB
REGION.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND CONTINUE
THROUGH THE EVENING HOURS.  A FEW OF THESE THUNDERSTORMS MAY BECOME
SEVERE WITH PENNY SIZE HAIL AND WIND GUSTS TO 60 MPH.  IN
ADDITION...HEAVY RAINFALL IS EXPECTED WITH THESE THUNDERSTORMS AND
MAY BRING SOME LOCALIZED FLOODING.  THUNDERSTORM MOVEMENT WILL EAST
SOUTHEAST AT 20 MPH. THIS ACTIVITY WILL BE THE RESULT OF A COLD
FRONT THAT WILL SAG SOUTH THROUGH THE AREA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS FRIDAY NIGHT THROUGH MONDAY.
THIS ACTIVITY WILL BE THE RESULT OF A SLOW MOVING SURFACE FRONT AND
A SERIES OF UPPER LEVEL DISTURBANCES.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

MIZ060>063-068>070-075-076-082-083-101200-
GENESEE-LAPEER-LENAWEE-LIVINGSTON-MACOMB-MONROE-OAKLAND-SHIAWASSEE-
ST. CLAIR-WASHTENAW-WAYNE-
1057 AM EDT WED JUN 9 2004

THIS HAZARDOUS WEATHER OUTLOOK IS LOCATIONS ALONG AND SOUTH OF I-69.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BECOME MORE LIKELY DURING THE AFTERNOON AND
CONTINUE INTO TONIGHT.  SOME OF THESE THUNDERSTORMS MAY BECOME
SEVERE WITH HAIL UP TO 1 INCH AND WIND GUSTS TO 65 MPH.  IN
ADDITION...HEAVY RAINFALL MAY ALSO PRODUCE SOME LOCALIZED FLOODING.
DEVELOPMENT OF THUNDERSTORMS WILL LIKELY OCCUR AFTER 2 PM.
THUNDERSTORMS WILL MOVE EAST AT 20 MPH. THIS ACTIVITY WILL BE THE
RESULT OF A COLD FRONT THAT WILL SAG SOUTH THROUGH THE AREA LATE
THIS AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE OF SCATTERED THUNDERSTORMS WILL PERSIST ON THURSDAY AND
FRIDAY...WITH MOST OF THE ACTIVITY REMAINING CONFINED TO LOCATIONS
SOUTH OF THE M 59 CORRIDOR. THUNDERSTORMS WILL THEN BECOME MORE
WIDESPREAD ACROSS THE ENTIRE AREA THIS WEEKEND...AND PERSIST INTO
NEXT MONDAY.

THE AFOREMENTIONED COLD FRONT IS EXPECTED TO STALL OVER THE OHIO
VALLEY FOR SEVERAL DAYS...BEFORE RETURNING BACK THROUGH THE AREA
DURING THE WEEKEND...LEADING TO THIS CONTINUATION IN THUNDERSTORM
CHANCES.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.

BGM

HTTP://WWW.CRH.NOAA.GOV/DTX  (ALL LOWER CASE)

In the hours before

Local storm report, Jun 9, 2:32 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
232 PM EDT WED JUN 09 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0113 PM     HAIL             HOLLY                   42.80N 83.62W
06/09/2004  1.00 INCH        OAKLAND            MI   TRAINED SPOTTER

0210 PM     TSTM WND DMG     ROMEO                   42.80N 83.01W
06/09/2004                   MACOMB             MI   TRAINED SPOTTER

            LARGE TREE FELL ON A HOUSE NEAR MAIN AND WASHINGTON
            STREET. SPOTTER ESTIMATED WIND GUST UP TO 60 MPH

0220 PM     HAIL             MELVIN                  43.18N 82.86W
06/09/2004  1.00 INCH        SANILAC            MI   TRAINED SPOTTER

&&

SF
Local storm report, Jun 9, 4:22 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
422 PM EDT WED JUN 09 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0112 PM     HAIL             1 S WATROUSVILLE        43.44N 83.52W
06/09/2004  0.75 INCH        TUSCOLA            MI   TRAINED SPOTTER

0159 PM     TSTM WND GST     3 W CHELSEA             42.31N 84.08W
06/09/2004  60 MPH           WASHTENAW          MI   TRAINED SPOTTER

0150 PM     TSTM WND GST     LAKE ORION              42.78N 83.24W
06/09/2004  60 MPH           OAKLAND            MI   TRAINED SPOTTER

            NUMEROUS BRANCHES DOWN

0200 PM     TSTM WND GST     ROCHESTER               42.69N 83.12W
06/09/2004  60 MPH           OAKLAND            MI   TRAINED SPOTTER

0200 PM     TSTM WND GST     BROWN CITY              43.21N 82.99W
06/09/2004  65 MPH           SANILAC            MI   FIRE DEPT/RESCUE

            NUMEROUS BRANCHES DOWN

0220 PM     TSTM WND GST     TROY                    42.58N 83.14W
06/09/2004  65 MPH           OAKLAND            MI   TRAINED SPOTTER

0234 PM     HAIL             MILAN                   42.09N 83.68W
06/09/2004  0.75 INCH        WASHTENAW          MI   TRAINED SPOTTER

0300 PM     TSTM WND GST     FLINT                   43.02N 83.69W
06/09/2004  60 MPH           GENESEE            MI   TRAINED SPOTTER

0305 PM     TSTM WND GST     4 E MOUNT MORRIS        43.12N 83.62W
06/09/2004  70 MPH           GENESEE            MI   TRAINED SPOTTER

0306 PM     TSTM WND GST     FERNDALE                42.46N 83.13W
06/09/2004  60 MPH           OAKLAND            MI   TRAINED SPOTTER

            SEVERAL BRANCHES DOWN

0312 PM     TSTM WND GST     1 E WARREN              42.49N 83.01W
06/09/2004  60 MPH           MACOMB             MI   TRAINED SPOTTER

0315 PM     TSTM WND GST     2 SW COHOCTAH           42.74N 83.98W
06/09/2004  60 MPH           LIVINGSTON         MI   TRAINED SPOTTER

            6 INCH LIMBS AND TRESS DOWN

0331 PM     TSTM WND GST     HARSENS ISLAND          42.60N 82.58W
06/09/2004  60 MPH           ST. CLAIR          MI   TRAINED SPOTTER

            SEVERAL TREE LIMBS DOWN

0230 PM     TSTM WND DMG     5 E STERLING HEIGHTS    42.58N 82.93W
06/09/2004                   MACOMB             MI   TRAINED SPOTTER

            LARGE TREE BLOWN DOWN AND LANDING ON A HOUSE AND SHED

0310 PM     NON-TSTM WND DMG 2 NW DEARBORN           42.33N 83.24W
06/09/2004                   WAYNE              MI   TRAINED SPOTTER

            12 INCH TREES BLOWN DOWN

0305 PM     TSTM WND DMG     BURTON                  43.00N 83.62W
06/09/2004                   GENESEE            MI   TRAINED SPOTTER

            TELEPHONE POLE SNAPPED OFF AT BASE

&&

GSS

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 12:46 PM EDTSevere Thunderstorm WarningDTXSaginaw, Tuscola59 min
Jun 9, 12:54 PM EDTTornado WarningDTXTuscola66 min
Jun 9, 1:00 PM EDTTornado WarningDTXTuscola60 min
Jun 9, 1:13 PM EDTSevere Thunderstorm WarningDTXOakland62 min
Jun 9, 1:21 PM EDTSevere Thunderstorm WarningDTXLapeer54 min
Jun 9, 1:39 PM EDTSevere Thunderstorm WarningDTXLivingston81 min
Jun 9, 1:45 PM EDTTornado WarningDTXWashtenaw75 min
Jun 9, 1:48 PM EDTSpecial Marine WarningDTX117 min
Jun 9, 1:48 PM EDTSpecial Marine WarningDTX117 min
Jun 9, 1:56 PM EDTSevere Thunderstorm WarningDTXSanilac64 min
Jun 9, 2:00 PM EDTSevere Thunderstorm WarningDTXMacomb60 min
Jun 9, 2:17 PM EDTSpecial Marine WarningDTX58 min
Jun 9, 2:18 PM EDTSevere Thunderstorm WarningDTXSaginaw42 min
Jun 9, 2:34 PM EDTSevere Thunderstorm WarningDTXGenesee56 min
Jun 9, 2:40 PM EDTSevere Thunderstorm WarningDTXWayne80 min
Jun 9, 2:40 PM EDTTornado WarningDTXGenesee65 min
Jun 9, 4:13 PM EDTSevere Thunderstorm WarningDTXSaginaw77 min
Jun 9, 4:24 PM EDTSevere Thunderstorm WarningDTXShiawassee51 min
Jun 9, 4:43 PM EDTSevere Thunderstorm WarningDTXGenesee62 min
Jun 9, 5:53 PM EDTSevere Thunderstorm WarningDTXLivingston82 min
Jun 9, 6:24 PM EDTSevere Thunderstorm WarningDTXOakland81 min

Nearby

Flash Flood Warnings in Michigan, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.